# SDR TRAX200800681

- Difficulty date: May 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 15,274 hours, 12,643 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH RT HINGE ARM IS CRACKED.  REPLACED CREW ESCAPE HATCH RT HINGE ARM IAW CRJ 200 AMM 52-22-00-820-804, STEPS 3 B1, E.  REQUIRES INSTALL, FIT AND CLEARANCE CHECK.  FIT AND CLEARANCE CHECK OF CREW ESCAPE HATCH IAW CRJ 200 AMM 52-22-00-220-802.  CREW ESCAPE HATCH REQUIRES INSTALLATION.
